How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr.Amita Your Own Question

Dr.Amita
Dr.Amita, Doctor
Category: Medical
Satisfied Customers: 2101
Experience:  MD.Extensive knowledge of medicine.Faculty at a leading tertiary care teaching hospital.
20638885
Type Your Medical Question Here...
Dr.Amita is online now

I've been off lyrica for about 6 weeks now and in the last 4

Customer Question

Hi I've been off lyrica for about 6 weeks now and in the last 4 I have no appetite is this withdrawal or do I need to go back on them
Submitted: 2 months ago.
Category: Medical
Expert:  Dr.Amita replied 2 months ago.

Thanks for your question.

I need some more information.

Why were you taking Lyrica?

Were you fine for first two weeks after stopping it?

Have you got any weight loss as well?

Thanks

Customer: replied 2 months ago.
I was prescribed lyrica for anxiety but felt fine to come off it a little weight loss but trying to eat bits just no desire for food
Expert:  Dr.Amita replied 2 months ago.

Thanks for writing back.

This is most likely to be a withdrawal symptom especially if you quit cold turkey.

You may consider getting back on it and then slowly coming off lyrica at the rate of 15-20 % a month so that your body adapts to lower level of drug in body.

Expert:  Dr.Amita replied 2 months ago.

Do you have any more questions.

If done do take a moment to honor my work and time by clicking 4-5 stars at the top of this page.

You can always come back to the thread if you forgot something.

Customer: replied 2 months ago.
Was on two antibiotics for kidney infections and now period is due but only got brown discharge still no appetite
Expert:  Dr.Amita replied 2 months ago.

Thanks for the reply.

Antibiotics are known to cause disturbance in menstrual periods and therefore the period may have been affected by the antibiotics you are taking.

The lack of appetite is likely to be due to pregabalin withdrawal and therefore you may consider getting back on it and then slowly coming off lyrica at the rate of 15-20 % a month so that your body adapts to lower level of drug in body.

Do remember to honor my work and time by giving a positive rating by clicking 4-5 stars at the top of this page.You can carry on the conversation regarding this topic even after you have rated the answer.

What Customers are Saying:

 
 
 
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
< Previous | Next >
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
  • This expert is wonderful. They truly know what they are talking about, and they actually care about you. They really helped put my nerves at ease. Thank you so much!!!! Alex
  • Thank you for all your help. It is nice to know that this service is here for people like myself, who need answers fast and are not sure who to consult. GP
  • I couldn't be more satisfied! This is the site I will always come to when I need a second opinion. Justin
  • Just let me say that this encounter has been entirely professional and most helpful. I liked that I could ask additional questions and get answered in a very short turn around. Esther
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
 
 
 

Meet The Experts:

 
 
 
  • Family Physician

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
< Last | Next >
  • http://ww2.justanswer.com/uploads/FA/FamilyPhysician/2013-8-31_191624_JA550x500Photo.64x64.jpg Family Physician's Avatar

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
  • http://ww2.justanswer.com/uploads/DO/DoctorRich/2012-9-12_72454_Doctorweb.64x64.jpg Dr. Natasha's Avatar

    Dr. Natasha

    Doctor

    Satisfied Customers:

    7887
    American Board Certified in Emergency Medicine, Ivy League trained
  • http://ww2.justanswer.com/uploads/DR/DrK99/newpic2.64x64.jpg Dr. K.'s Avatar

    Dr. K.

    Board Certified MD

    Satisfied Customers:

    255
    Board certified with experience in primary care.
  • http://ww2.justanswer.com/uploads/agketch/2008-7-14_184046_drketchresized.jpg Dr. Ketch's Avatar

    Dr. Ketch

    Board Certified Physician

    Satisfied Customers:

    76
    Medical Degree, Former Assistant Professor at School of Medicine at Yale University
  • http://ww2.justanswer.com/uploads/JA/JACUSTOMERjtu60wne/2011-2-14_183449_passportphoto2.64x64.jpg docwithheart's Avatar

    docwithheart

    Board Certified Physician

    Satisfied Customers:

    0
    Board certified pediatrician, with special experience in general pediatrics, hospital pediatrics, and pediatric cardiology
  • http://ww2.justanswer.com/uploads/DR/drappapo/2013-8-16_22576_drdavid.64x64.jpg Dr. David's Avatar

    Dr. David

    Board Certified Physician

    Satisfied Customers:

    224
    Treat children/young adults, former chief resident, multiple publications
  • http://ww2.justanswer.com/uploads/TA/tazechip/2012-6-7_135230_drpic.64x64.png Dr. Chip's Avatar

    Dr. Chip

    Board Certified Physician

    Satisfied Customers:

    12373
    20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
 
 
 

Related Medical Questions